MathSciNet Relay Station
MathSciNet bibliographic data
MR2121442 34C25 (92D25)
Huo, Hai-Feng Periodic solutions for a semi-ratio-dependent predator-prey system with functional responses. Appl. Math. Lett. 18 (2005), no. 3, 313–320.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement